# SDR VNAA9905004

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42086
- Condition: Failed
- Location: Main Hyd Syst
- Part time: 9,571 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, A FLAP CONTROL FAILURE WARNING MESSAGE ILLUMINATED, WITH FLAPS 12 DEGREES SELECTED.  A MAIN HYDRAULIC PUMP WARNING MESSAGE ALSO ILLUMINATED FOR ABOUT ONE SECOND.  THE CREW DECLARED AN EMERGENCY, AND CONTINUED THE APPROACH  AND LANDED WITHOUT INCIDENT.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO PIT FOR REPAIR.  THE FERRY FLIGHT TOOK PLACE WITHOUT ANY PROBLEMS.  PIT MAINTENANCE INSPECTED AND REPLACED THE MAIN A/C HYDRAULIC PUMP, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-11-00.  OPERATIONAL AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
